MathSciNet Relay Station
MathSciNet bibliographic data
MR2271801 (2008a:65186) 65M60
Zhang, Tie Finite element analysis for the Cahn-Hilliard equation. (Chinese) Math. Numer. Sin. 28 (2006), no. 3, 281–292.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement